# SDR 2002F01008

- Difficulty date: October 21, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N194AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1230
- Aircraft time: 56,928 hours, 15,639 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR EXTERIIOR SKIN DAMAGED AT FWD UPPER CORNER.  C/W ERA L10-52R-4986
